Աստղաֆիզիկա =Астрофизика =Astrophysics

Система шпуров в эклиптикальных координатах

Шацова, Р. Б. and Анисимова, Г. Б. (2002) Система шпуров в эклиптикальных координатах. Աստղաֆիզիկա, 45 (4). pp. 535-546. ISSN 0571-1712

[img]
Preview
PDF
Download (2114Kb) | Preview
    Item Type: Article
    Additional Information: The spur system in ecliptic coordinates.
    Uncontrolled Keywords: Shatsova R. B., Anisimova G. B.
    Subjects: Q Science > QB Astrophysics > Galaxy
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 24 Jun 2013 09:56
    Last Modified: 24 Jun 2013 09:56
    URI: http://astro.asj-oa.am/id/eprint/775

    Actions (login required)

    View Item